# SDR SWAA076383

- Difficulty date: December 19, 2007
- Submitted: December 20, 2007
- Operation: Air carrier
- Aircraft: N317WN
- Make and model: Boeing 737-3Q8
- Aircraft serial: 24068
- Aircraft time: 55,898 hours, 38,410 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 6562125
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED BRDG CHECK, FOUND LT KEEL BEAM CORRODED AT BS 523.  REPAIRED KEEL BEAM PER SRM.
